Rite Aid Infants' Ibuprofen Drops, 50mg - 1 fl oz

In stock
SKU
8023101
$4.39
FSA & HSA Eligible
-
+

Usually ships in 1 business day

Warning Show Details

From the Manufacturer
Details

Item No. 8023101


For ages 6 months to 23 months old, Rite Aid Infants' Ibuprofen Drops are specially designed to help pain relief and fever reduction for young infants. It's dye-free, non-staining, gluten-free, and lasts up to eight hours. Includes the added bonus of berry flavor plus an enclosed syringe. *Compare to the active ingredient of Motrin Infants Drops Dye-Free Berry Flavor.

  • Dye-free
  • Non-staining
  • Gluten-free
  • Lasts up to 8 hours
  • Berry flavor
More Information
More Information
Product Name Rite Aid Infants' Ibuprofen Drops, 50mg - 1 fl oz
Sub Brand Rite Aid Pharmacy
Package Count 1
Container Type box
Disclaimer *This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., distributor of Motrin Infants' Drops Dye-Free Berry Flavor.
Country of Manufacture United States
Best For Aches & Pains, Fever
Allergy Option Dye Free
Prop 65 No
Reviews
Write Your Own Review
You're reviewing:Rite Aid Infants' Ibuprofen Drops, 50mg - 1 fl oz
Your Rating
Directions

DO NOT GIVE MORE THAN DIRECTED.Shake well before using. Find the right dose on chart (on the box)if possible, use weight to dose otherwise use age. Measure with doses device provided. Do not use with any other device.Dispense liquid slowly onto the childs mouth, toward the inner cheek. If needed repeat dose every six-eight hours.Do not dose more than four times a day.

Ingredients

Active ingredient: Ibuprofen 50 mgInactive ingredients: Anhydrous citric acid, glycerin, hypromellose, natural and artificial berry flavor, polysorbate 80, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum

Safety

ALLERGY ALERT: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: Hives. Facial swelling. Asthma (wheezing). Shock. Skin reddening. Rash. Blisters. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: this product contains an NSAID, which may cause severe bleeding. The chance is higher if you: are age 60 or older. Have ever had stomach ulcers or bleeding problems. Take a blood thinning (anticoagulant) or steroid drug. Take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others] Have three or more alcoholic drinks a day while using this product. Take more or for than longer than directed. HEART ATTACK AND STROKE WARNING: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. SORE THROAT WARNING: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, or vomiting may be serious. Consult a doctor promptly. Do not use more than two days or administer to a child under three years of age unless directed by a doctor.

WARNING: This product can expose you to chemicals including , which is known to the State of California to cause . For more information go to https://www.p65warnings.ca.gov.

Recommendations
!